RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1988
Volume 28,
Number 2,
Pages
163–177
(Mi zvmmf3686)
This article is cited in
17
papers
An approximate maximum principle for finite-difference control systems
B. Sh. Mordukhovich
Minsk
UDC:
519.6:517.977
MSC:
Primary
49M25
; Secondary
65K10
,
49K15
Received:
19.02.1987
Fulltext:
PDF file (4279 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1988,
28
:1,
106–114
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025